# SDR SWAA2019123140046

- Difficulty date: December 23, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,715 hours, 33,077 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT CATCHES ON THE SCUFF  PLATE WHEN DOOR IS CLOSED.      REPACKED SLIDE IAW EA AND AMM.
